MathSciNet Relay Station
MathSciNet bibliographic data
MR2231602 11K36 (11L05 11N69)
Alkan, Emre; Stan, Florin; Zaharescu, Alexandru Lehmer $k$-tuples. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2807–2815 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement